my son just got home and a kid that just got out of high school he saw taking 4 zanex while drinking.or so thats what he said he was taking 4 of?....i dont know the kid and trying to figure out what to do...he is 18 and doesnt have parents i can call....
I was going to ask the same thing, is your son hanging out with the boy? Definitely not good mixing alcohol and prescription drugs. But yes hard to report when you don't have a school authority or parents to report it to. Keep us posted on this.
Xanax and booze can kill, especially a kid with no tolerance. 4 pills is A LOT. This kid is playing Russian roulette with his life. Alert the school and hopefully they can try and help him. Talk with your son on the grave dangers of fooling around with pills. They can be deadly in the hands of young kids especially.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.